EconPapers    
Economics at your fingertips  
 

Monetary equilibria over an infinite horizon

Gaetano Bloise, Jacques Dreze and Herakles M. Polemarchakis

No 1750, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2005-01-01
Note: In : Economic Theory, 25, 51-74, 2005
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1007/s00199-004-0472-x (text/plain)

Related works:
Journal Article: Monetary equilibria over an infinite horizon (2005) Downloads
Working Paper: Monetary Equilibria over an Infinite Horizon (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1750

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2019-07-16
Handle: RePEc:cor:louvrp:1750